# SDR VNAA2019042111101

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 36,916 hours, 27,028 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: 533443
- Part serial: B0195
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING UPON GEAR RETRACTION FOLLOWED QRH INSTRUCTIONS MESSAGE CLEARED. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. MX DEFERRED LANDING GEAR EXTENSION AND RETRACTION SYSTEM.REMOVED AND REPLACED LANDING GEAR SELECTOR HANDLE IAW CRJ 700 AMM 32-31-01-000/400-802 OPS CHECK GOOD.
